# SDR FDEA201607192537

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30761
- Condition: Corroded
- Location: Bs 1542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LEFT SIDE, LONGERON 48, BS 1542, SKIN AREA JUST ABOVE BEAUTY STRIP IS CORRODED.   REMOVED THE CORROSION  AND TREATED SKIN IAW SRM 51-21-01
